International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 2, Pages 415-415

On semi-homeomorphisms

J. P. Lee

Department of Mathematics, State University of New York, College of Old Westbury, Old Westbury 11568, NY, USA

Copyright © 1991 J. P. Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.